# SDR SWAA2022033179332

- Difficulty date: March 1, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY LOWER BULKHEAD AT BS 947 RBL 21-LBL 10. / [01] LOCATED AND DRILLED NEW TRACK P/N149A8118 IAW SRM 51-40-02 OK TO INSTALL;[02] VERIFIED CORRECTIVE ACTION 1.;[03] INSTALLED 10 HI-LOCK IAW SRM 51-40-02 AND DWG 149A8110 ID:0013 REV:B;[04] APPLICABILITY STATEMENT NO FOUND ALLOWABLE DAMAGE IN THE SRM; REPLACEMENT THE PART FOR REPAIR IAW SRM 51-10-02;[05] INSTALLED ACB LOWER BULKHEAD BRACKET AT BS947 RBL21 TO LBL10 IAW NSRM 51-40-02; BOEING DWG 149A8110 REV:B AND BOEING DWG 149A8117 REV:C;[06] VERIFIED CORRECTIVE ACTIONS 3-5.   NEW PART INSTALLED;[07] MEASUREMSNTS;[08] MEASUREMENT FIELDS;[09] PART REQUIREMENT;[10] VERIFIED ALL WORK COMPLETE
